Almost sure limit theorems for sums and maxima from the domain of geometrical partial attraction of semistable laws

István Berkes, E. Csaki, M. Csörgö

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationLimit Theorems in Probability and Statistics
Place of PublicationBudapest
PublisherJ. Bolyai Math. Society
Pages133-157
EditionVolume I
Publication statusPublished - 2002

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Projects

Asymptotic Probability Theory

Schauer, J., Hörmann, S. & Berkes, I.

1/01/03 → …

Project: Research area

Cite this

Berkes, I., Csaki, E., & Csörgö, M. (2002). Almost sure limit theorems for sums and maxima from the domain of geometrical partial attraction of semistable laws. In Limit Theorems in Probability and Statistics (Volume I ed., pp. 133-157). Budapest: J. Bolyai Math. Society.